# SDR SWAA2022021029225

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE CRACKED / OK TO INSTALL FWD CORNER SCUFF PLATE 88225C 2APR18 INSP 362 02APR18 INSTALLED F.C.B; FORWARD CORNER SCUFF PLATE I.A.W AMM 53-11-02-420-801; PARA. 3.D. (3)(4) AND (5) 88225C 2APR18 PRIOR TO INSTALLATION FWD CORNER SCUFF PLATE WAS REPAIRED ON EA 1-A53-2076 (T747565) REV .II 88225C 2APR18 INSP 362 02APR18 INSTALLED SCUFF PLATE FILTER IAW AMM 53-11-02-420-80 PARA 3.D.
